Comptes Rendus
Un théorème de type Beurling–Lax dans la boule unité
[A Beurling–Lax type theorem in the unit ball]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 5, pp. 349-354.

We prove a Beurling–Lax theorem for a family of reproducing kernel Hilbert spaces of functions analytic in an open subset of the unit ball containing the origin. The spaces under consideration are characterized by functions called Schur multipliers. Using the theory of linear relations in Pontryagin spaces we also give coisometric realizations of Schur multipliers.

Nous démontrons un théorème de type Beurling–Lax pour une famille d'espaces de Hilbert à noyau reproduisant dont les éléments sont des fonctions analytiques dans un sous ensemble ouvert de la boule unité qui contient l'origine. Ces espaces sont caractérisés par des fonctions appelées multiplicateurs de Schur. Nous utilisons la théorie des relations linéaires dans les espaces de Pontryagin pour donner une réalisation coisométrique pour les multiplicateurs de Schur.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02271-9
Daniel Alpay 1; Aad Dijksma 2; James Rovnyak 3

1 Département de mathématiques, Université Ben-Gurion du Negev, POB 653, 84105 Beer-Sheva, Israel
2 Département de mathématiques, Université de Groningue, POB 800, 9700 AV , Groningue, Pays-Bas
3 Département de mathématiques, Université de Virginie, PO Box 400137, Charlottesville, VA 22904-4137, USA
@article{CRMATH_2002__334_5_349_0,
     author = {Daniel Alpay and Aad Dijksma and James Rovnyak},
     title = {Un th\'eor\`eme de type {Beurling{\textendash}Lax} dans la boule unit\'e},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {349--354},
     publisher = {Elsevier},
     volume = {334},
     number = {5},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02271-9},
     language = {fr},
}
TY  - JOUR
AU  - Daniel Alpay
AU  - Aad Dijksma
AU  - James Rovnyak
TI  - Un théorème de type Beurling–Lax dans la boule unité
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 349
EP  - 354
VL  - 334
IS  - 5
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02271-9
LA  - fr
ID  - CRMATH_2002__334_5_349_0
ER  - 
%0 Journal Article
%A Daniel Alpay
%A Aad Dijksma
%A James Rovnyak
%T Un théorème de type Beurling–Lax dans la boule unité
%J Comptes Rendus. Mathématique
%D 2002
%P 349-354
%V 334
%N 5
%I Elsevier
%R 10.1016/S1631-073X(02)02271-9
%G fr
%F CRMATH_2002__334_5_349_0
Daniel Alpay; Aad Dijksma; James Rovnyak. Un théorème de type Beurling–Lax dans la boule unité. Comptes Rendus. Mathématique, Volume 334 (2002) no. 5, pp. 349-354. doi : 10.1016/S1631-073X(02)02271-9. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02271-9/

[1] J. Agler; J. McCarthy Complete Nevanlinna–Pick kernels, J. Funct. Anal., Volume 175 (2000), pp. 111-124

[2] D. Alpay Algorithme de Schur, espaces à noyau reproduisant et théorie des systèmes, Panoramas et Synthèses, 6, Société Mathématique de France, Paris, 1998

[3] D. Alpay; V. Bolotnikov; P. Dewilde; A. Dijksma Sections de Brune en théorie des systèmes non stationnaires, C. R. Acad. Sci. Paris, Série I, Volume 330 (2000), pp. 173-178

[4] D. Alpay; A. Dijksma; J. Rovnyak; H. de Snoo Schur Functions, Operator Colligations, and Reproducing Kernel Pontryagin Spaces, Operator Theory: Advances and Applications, 96, Birkhäuser, Basel, 1997

[5] D. Alpay; C. Dubi Boundary interpolation in the ball, Linear Algebra Appl., Volume 340 (2002), pp. 33-54

[6] D. Alpay; H.T. Kaptanoğlu Integral formulas for a sub-Hardy space of the ball with complete Nevanlinna–Pick reproducing kernel, C. R. Acad. Sci. Paris, Série I, Volume 333 (2001), pp. 285-290

[7] D. Alpay; H.T. Kaptanoğlu Sous espaces de codimension finie dans la boule unité et un problème de factorisation, C. R. Acad. Sci. Paris, Volume 331 (2000), pp. 947-952

[8] W. Arveson The curvature invariant of a Hilbert module over [z 1 ,...,z d ], J. Reine Angew. Math., Volume 522 (2000), pp. 173-236

[9] J. Ball; J.W. Helton A Beurling–Lax theorem for the Lie group U(m,n) which contains most classical interpolation theory, J. Operator Theory, Volume 8 (1983), pp. 107-142

[10] J. Ball; T. Trent; V. Vinnikov Interpolation and commutant lifting for multipliers on reproducing kernel Hilbert spaces, Proceedings of Conference in Honor of the 60-th Birthday of M.A. Kaashoek, Operator Theory: Advances and Applications, 122, Birkhäuser, 2001, pp. 89-138

[11] J. Bognár Indefinite Inner Product Spaces, Springer-Verlag, Berlin, 1974

[12] L. de Branges; J. Rovnyak Square Summable Power Series, Holt, Rinehart and Winston, New York, 1966

[13] M. Dritschel; J. Rovnyak Extensions Theorems for Contractions on Kreı̆n Spaces, Operator Theory: Advances and Applications, 47, Birkhäuser, Basel, 1990 (pp. 221–305)

[14] H. Dym, J contractive matrix functions, reproducing kernel Hilbert spaces and interpolation, Published for the Conference Board of the Mathematical Sciences, Washington, DC, 1989

[15] D. Greene, S. Richter, C. Sundberg, The structure of inner multipliers on spaces with complete Nevanlinna–Pick kernels, Preprint

[16] I.S. Iohvidov; M.G. Kreı̆n; H. Langer Introduction to the Spectral Theory of Operators in Spaces with an Indefinite Metric, Akademie-Verlag, Berlin, 1982

[17] S. McCullough; T.T. Trent Invariant subspaces and Nevanlinna–Pick kernels, J. Funct. Anal., Volume 178 (2000) no. 1, pp. 226-249

[18] P. Quiggin For which reproducing kernel Hilbert spaces is Pick's theorem true?, Integral Equations Operator Theory, Volume 16 (1993), pp. 244-266

[19] W. Rudin Function Theory in the Unit Ball of n , Springer-Verlag, 1980

Cited by Sources:

Comments - Policy


Articles of potential interest

Espaces de Branges Rovnyak et fonctions de Schur : le cas hyper-analytique

Daniel Alpay; Michael Shapiro; Dan Volok

C. R. Math (2004)


Évaluation ponctuelle et espace de Hardy : le cas multi-échelle

Daniel Alpay; Aad Dijksma; Dan Volok

C. R. Math (2005)


Problème de Gleason et interpolation pour les fonctions hyper-analytiques

Daniel Alpay; Michael Shapiro

C. R. Math (2002)